# SDR SWAA2021081991908

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A045-004; FORWARD PIT; RH Z-ANGLE HAS CORROSION. BS:500 TO 500D; RBL:25; WL:155. ; / [01] REMOVED DAMAGE FROM R/H Z-ANGLE IN FWD CARGO COMPARTMENT; STA 500-500D IAW SRM 51-10-02-0G-0 SECTION 15; VERIFIED WITH 10X MAGNIFICATION. VERIFIED MATERIAL LOSS ORIGINAL THICKNESS .040' LOSS .010' REMAINING .030' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103 DETAIL D.  TOOL# AAR-31793 CAL DUE 10/28/21.; [02] VERIFIED STEP 1 C/W; [03] FABRICATED NEW Z ANGLE FROM BAC1496-444 7075-T6A ATAG # A16701 IAW SRM 51-40-05 AND BOEING DRAWING 143A7501 FINISHES WILL BE APPLIED AND PART INSTALLED PER FAULT TTG8Q004E7SC; [04] VERIFIED STEP 3 AND OK TO TREAT AND PRIME; [05] TREATED AND PRIMED Z ANGLE IAW AMM 51-21-41-370-803 AND 51-21-72-370-801 VERIFIED JOB IS COMPLETE; [06] VERIFIED ITEM 5 AUDIT C/W
